# SDR SWAA064844

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 7,419 hours, 4,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT LENS COVER MISSING.  INSTALLED LIGHT LENS PER MM.
